# SDR CALA2022032100736

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 42,588 hours, 24,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 DOOR STOP NO. 1 LOWER IB HOLE NO. 3 HAS CRACK INDICATION IN FRAME LAYER @ 6 OCLOCK DIRECTION ON HAECO LCQ REF 9292086/34 086 AD RELATED SUPPORT TASK. NR GENERATED BY V892444 REPAIR AND REQUIRES REINSPECTION AT 19,700 FC (FH NOT RELEVANT) FIG 001 SHEET 10. ALL WORK ACCOMPLISHED ON HAECO NR 9292086. FROM REPAIR EMBODIMENT IAW SRI 53-41-12-205-010 TABLE 6 AREA 4 ACMP REPAIR AT RH FR68 DOOR STOP #1 LOWER IB HOLE #3 BY INSTALLI NG PLUG AND BUSHING IAW SRM 53-41-12-300-011.THIS IS A CLASS B
